Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Having surgery for breast implants. Had breast cancer. Mupirocin ointment suggested. How to use it?

yes , hi i am cindy...i am having surgery next monday to have my breast implants put in after an expansion, due to breast cancer, my dr told me to take Mupirocin 2% ointment , starting tomorrow for one week prior to surgery..it says to use this cream on my incision's and something about a Q -tip and my nose ??? Do I put this cream in my nose ..or just clean nose with the Q tip? sounded a lil strange..please help..
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics
Gastroenterologist, Surgical 's  Response
Hi,
Thanks for writing in.
The purpose of the ointment is to reduce the chance of MRSA infection. You just need to gently apply a small portion of the ointment within your nose.(not to smear the inner part of the nose)
Regards
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor